Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 12 found articles
 
 
  Optimal Control in a Nonlinear Sequential Rendezvous Problem
 
 
Title: Optimal Control in a Nonlinear Sequential Rendezvous Problem
Author: Berdyshev, Yu. I.
Appeared in: Journal of computer and systems sciences international
Paging: Volume 58 (2019) nr. 1 pages 95-104
Year: 2019
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands